# SDR 97ZZZX1994

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400EA
- Make and model: Bell 206L-1
- Aircraft serial: 45544
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: AN1747A
- Condition: Worn
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND THOMAS COUPLING BOLTS ON SEGMENTED DRIVE SHAFTS FOR TAIL ROTOR TO HAVE WORN THREADS CAUSING NEW MS21042-L4 NUTS TO NOT HAVE PROPER LOCKING FRICTON AT THESE LOCATIONS, FORWARD SHORT SHAFT TO ENGINE, NR 3 SHORT SHAFT AND SHORT SHAFT AT TAIL ROTOR GEARBOX AREAS WHICH ARE REMOVED FREQUENTLY.  SUBMITTER RECOMMENDS CHANGING BOLTS AT 600 OR 1200 HOUR INTERVALS OR EVEN MORE FREQUENTLY, IF WEAR IS NOTICED.
